# SDR ASOA20130118025

- Difficulty date: January 18, 2013
- Submitted: January 19, 2013
- Operation: Air carrier
- Aircraft: N16951
- Make and model: Emb EMB-145LR
- Aircraft serial: 145063
- Aircraft time: 34,372 hours, 26,170 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: 14567090401
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, RT GROUND SPOILER INBD HINGE OTBD HAT BUSHING MIGRATED.  MX R & R RT GROUND SPOILER INBD HINGE BRACKET IAW EC5740-01288.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
